Novel homoclinic and heteroclinic solutions for the 2D complex cubic Ginzburg–Landau equation

Jian HUANG, Mingming LENG, Zhengde DAI

Research output: Journal PublicationsJournal Article (refereed)

Abstract

Homoclinic and heteroclinic solutions are two important concepts that are used to investigate the complex properties of nonlinear evolutionary equations. In this Letter, we perform hyperbolic and linear stability analysis, and prove the existence of homoclinic and heteroclinic solutions for two-dimensional cubic Ginzburg–Landau equation with periodic boundary condition and even constraint. Then, using the Hirota's bilinear transformation, we find the closed-form homoclinic and heteroclinic solutions. Moreover, we find that the homoclinic tubes and two families of heteroclinic solutions are asymptotic to a periodic cycle in one dimension.
Original languageEnglish
Pages (from-to)258-263
Number of pages6
JournalPhysics Letters A
Volume374
Issue number2
DOIs
Publication statusPublished - 28 Dec 2009

Keywords

  • 2D cubic Ginzburg–Landau equation; Homoclinic orbits; Heteroclinic orbits; Hyperbolic property; Linearized stability; Hirota's bilinear transformation

Fingerprint Dive into the research topics of 'Novel homoclinic and heteroclinic solutions for the 2D complex cubic Ginzburg–Landau equation'. Together they form a unique fingerprint.

Cite this